# SDR IPXA10558901

- Difficulty date: March 9, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 25,641 hours, 17,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  NR 5 SLAT HAS OUT OF LIMITS DENTS LOCATED ON UPPER SURFACE OF T/E WEDGE AT 37" FROM INBD END 5-7" FROM T/E NR 5 SLAT T/E WEDGE REPAIR IAW SRM 757-200PF 51-70-10-2R.
